Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table Errata


Journal: Math. Comp. 20 (1966), 202-206
DOI: https://doi.org/10.1090/S0025-5718-66-99937-6
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] MTAC, v. 6, 1952, p. 101, MTE 206; v. 7, 1953, p. 105, MTE 222.
  • [1] D. B. Owen, Factors for One-Sided Tolerance Limits and for Variables Sampling Plans, Sandia Corporation Monograph SCR-607. (Reviewed in Math. Comp., v. 18, 1964, pp. 155-156, RMT 10.)
  • [1] H. M. Jeffery, "On the derivatives of the $ \Gamma $-funtion," Quart J. Math., v. 6, 1864, pp. 82-108.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99937-6
Article copyright: © Copyright 1966 American Mathematical Society